V. Brattka and T. Rakotoniaina, On the uniform computational content of Ramsey's theorem

A. Peter, C. G. Cholak, T. A. Jockusch, and . Slaman, On the strength of Ramsey's theorem for pairs, Journal of Symbolic Logic, vol.66, issue.01, pp.1-55, 2001.

G. François, D. D. Dorais, J. L. Dzhafarov, J. R. Hirst, P. Mileti et al., On uniform relationships between combinatorial problems, Trans. Amer. Math. Soc, vol.368, issue.2, pp.1321-1359, 2016.

G. Rodney, D. R. Downey, and . Hirschfeldt, Algorithmic randomness and complexity, 2010.

D. Damir, C. G. Dzhafarov, and . Jockusch, Ramsey's theorem and cone avoidance, Journal of Symbolic Logic, vol.74, issue.2, pp.557-578, 2009.

D. Damir, L. Dzhafarov, D. R. Patey, L. B. Solomon, and . Westrick, Ramsey's theorem for singletons and strong computable reducibility, 2016.

F. Galvin and K. Prikry, Borel sets and Ramsey's theorem, The Journal of Symbolic Logic, vol.35, issue.02, pp.193-198, 1973.
DOI : 10.1017/S0305004100038603

R. O. Gandy, G. Kreisel, and W. W. Tait, Set existence, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys, vol.8, pp.577-582, 1960.

J. Marcia, . Groszek, A. Theodore, and . Slaman, Moduli of computation (talk), Buenos Aires, 2007.

G. Peter and . Hinman, A survey of mu?nik and medvedev degrees. The Bulletin of Symbolic Logic, pp.161-229, 2012.

R. Denis, C. G. Hirschfeldt, and . Jockusch, On notions of computability theoretic reduction between ? 1 2 principles

R. Denis, C. G. Hirschfeldt, B. Jockusch, S. Kjos-hanssen, T. A. Lempp et al., The strength of some combinatorial principles related to Ramsey's 9

G. Carl and . Jockusch, Ramsey's theorem and recursion theory, Journal of Symbolic Logic, vol.37, issue.2, pp.268-280, 1972.

G. Carl, R. I. Jockusch, and . Soare, ? 0 1 classes and degrees of theories. Transactions of the, pp.33-56, 1972.

C. G. Jockusch, J. , and R. I. Soare, Encodability of Kleene's O, The Journal of Symbolic Logic, vol.108, issue.03, pp.437-440, 1973.
DOI : 10.1090/S0002-9904-1967-11710-5

A. Montalbán, Abstract, Bulletin of Symbolic Logic, vol.108, issue.03, pp.431-454, 2011.
DOI : 10.1016/0168-0072(94)90076-0

L. Patey, The weakness of being cohesive, thin or free in reverse mathematics, Israel Journal of Mathematics, vol.261, issue.2, 2016.
DOI : 10.1007/s11856-016-1433-3

E. Gerald and N. J. Sacks, Degrees of unsolvability, 1963.

D. Seetapun and T. A. Slaman, On the Strength of Ramsey's Theorem, Notre Dame Journal of Formal Logic, vol.36, issue.4, pp.570-582, 1995.
DOI : 10.1305/ndjfl/1040136917

R. A. Shore, Abstract, Bulletin of Symbolic Logic, vol.1, issue.03, pp.378-402, 2010.
DOI : 10.1016/0003-4843(71)90018-0

G. Stephen and . Simpson, Subsystems of Second Order Arithmetic, 2009.

R. M. Solovay, Hyperarithmetically encodable sets, Transactions of the American Mathematical Society, vol.239, pp.99-122, 1978.
DOI : 10.1090/S0002-9947-1978-0491103-7

C. Spector, Recursive well-orderings, The Journal of Symbolic Logic, vol.34, issue.02, pp.151-163, 1955.
DOI : 10.1007/BF01361115